MathSciNet Relay Station
MathSciNet bibliographic data
MR2413265 62E20 (60J25)
Fukasawa, Masaaki Edgeworth expansion for ergodic diffusions. Probab. Theory Related Fields 142 (2008), no. 1-2, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement